I took a half Saturday and had a bad reaction had alot of vicodin in my system at the time of taking suboxene .Is it safe now ?
That should be plenty of time. You don't mention how long you had waited before, but 24 hrs. is the "typical" recommended amount of time specified by most Drs. When I began my tx., I was told that the ideal time to begin would be at the very beginning signs of withdrawal from the narcotics. Good luck!
Please take the COWS test, you can find it at
Please answer all the questions honestly, or you could end up in precripitated WD, which is hellish indeed!
Best wishes to you,
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2009 • 2 answers
Posted 2 Apr 2010 • 3 answers
Opiate Withdrawal - I have been addicted to vicodin for years, and had even went on suboxone to help
Posted 16 May 2010 • 3 answers
Posted 4 Oct 2010 • 2 answers
Posted 29 Jun 2011 • 2 answers